# SDR 2001FA0000404

- Difficulty date: October 1, 2001
- Submitted: October 18, 2001
- Operation: General aviation
- Aircraft: N9750B
- Make and model: Cessna 208B
- Aircraft serial: 208B0100
- Engine: Pwa PT6A11
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 265102215
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE INSPECTION OF ENGINE MOUNT, A CRACK WAS FOUND IN THE WELD OF THE LOWER RIGHT ATTACH POINT (RING TO AIRCRAFT SUPPORT)  SHIMMY DAMPENER WAS IN GOOD CONDITION WITH NO LEAKS DETECTED.  NOSE GEAR BUSHINGS WERE ALSO SATISFACTORY.
